# SDR UHLA2009121400077

- Difficulty date: December 2, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 12,857 hours, 8,015 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR:  LT WING LEADING EDGE DAMAGE WITH VISUAL CRACK 7.3750 IN LONG.  DAMAGE WAS REPAIRED IAW EMBRAER ETD2009-170/09477 REV 1.
